International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 11 Issue 4, April 2022


Upper and Lower Weakly Quasi Continuous Fuzzy Multifunctions

Saurabh Saxena [4]


Abstract: The aim of this paper is to initiate the study and to find different characterizing properties of upper and lower weakly continuous fuzzy multifunction?s, where the domain of these functions is a topological space with these values as arbitrary fuzzy sets in fuzzy topological spaces. The study of different classes of non-continuous functions between topological spaces and there genralizations to multi valued cases has long been of interest to topologist. Some of these functions have been extended to fuzzy topological space by many authors. A further step ahead in this process of generalization is the introduction of fuzzy multifunction?s. Malakar introduced fuzzy ?-continuous multifunctions. Again Mukherjee and Malakar have introduced fuzzy almost continuous multifunctions. In this paper we introduced a mutual relationships among these fuzzy multifunctions.


Keywords: fuzzy quasi continuous, fuzzy continuous, fuzzy weakly continuous, Fuzzy upper continuous, fuzzy lower continuous, fuzzy topological spaces


Edition: Volume 11 Issue 4, April 2022,


Pages: 1142 - 1143


How to Cite this Article?

Saurabh Saxena, "Upper and Lower Weakly Quasi Continuous Fuzzy Multifunctions", International Journal of Science and Research (IJSR), Volume 11 Issue 4, April 2022, pp. 1142-1143, https://www.ijsr.net/get_abstract.php?paper_id=SR22424183316

How to Share this Article?






Similar Articles with Keyword 'fuzzy continuous'

Downloads: 1

Research Paper, Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 1140 - 1141

?- Continuity of Fuzzy Multifunctions

Saurabh Saxena [4]

Share this Article

Downloads: 139

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 900 - 903

Intuitionistic Fuzzy Almost Continuity and Weakly Continuity

M. Shrivastava | Jyoti Gupta [5]

Share this Article


Top